# SDR ASAA2023121347265

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190500000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 541: CABIN FLOOR CENTER PANEL 251AF MANY DENTS. GROUNDED - YES. RECEIVED NEW FLOOR BOARD PANEL 251AF P/N:E5367190500000 TO BE INSTALLED ON NON-ROUTINE OPS 32103 (HAECO) CUST CARD: G1871103
